# SDR 99UAL900520

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Page Aerospa, D71702001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS GO OUT AFTER ONE MINUTE FOR SEVERAL BATTERY PACKS.  *S/D*  REPLACED BATTERY PACKS (P/N D717-02-001) DUE TO TWO OF FOUR INTERNAL FUSES OPEN.
